# SDR SWAA2022031447925

- Difficulty date: July 29, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SIDEWALL CAP STRIP STA 727C+10 TO 767; RBL 20; WL 157 HAS CORROSION. / REPLACED AFT CARGO CAP STRIP STA. 727C+10 TO 767 RBL 20WL157 IAW 25-52-10-400-801 AMM
